# SDR HEEA088523

- Difficulty date: July 19, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,508 hours
- Engine: Pwa PT6T3B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103815504
- Part serial: 0002R015
- Condition: Corroded
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCITER CORRODED. TO BE SENT TO VENDOR.
